MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 26MM FOR IM NAILS; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 26MM FOR IM NAILS; SCREW, FIXATION, BONE
Model Number 04.005.516
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information is unknown.This report is for a screw - unknown lot.Device remained in the patient.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during an ankle arthrodesis procedure on (b)(6) 2018, as the surgeon attempted to insert two (2) locking screws into the nail, there was a misalignment issue.The drill bit would not align with the nail.Surgeon decided to use perfect circle technique.The same drill bit was used to insert two (2) locking screws and the procedure was completed successfully.Post-operative radiographs were used to confirm the same.There was no surgical delay and the patient is reported to be in stable condition.It was reported that the aiming arm and guide wire worked fine when used in prior surgeries.Concomitant devices reported: 10 mm ti hindfoot arthrodesis cannulated nail (part# 04.008.066s, lot# 7423633, quantity 1).This complaint is for three (3) devices.(b)(4).This report is for a screw.

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 26MM FOR IM NAILS
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7344962
Report Number2939274-2018-51089
Device Sequence Number16579523
Product Code HWC
UDI-Device Identifier10886982085849
UDI-Public(01)10886982085849(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.005.516
Device Catalogue Number04.005.516
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/15/2018
Initial Report FDA Received Date03/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR